# SDR HALA2012051000133

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,001 hours, 33,032 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO MESSAGE ON EICAS SCREEN.  ACCOMPLISHED TEST OF THE RUDDER RATIO SYS IAW AMM 27-21-00-715-018, PARA I.  OPS CHECKED NORMAL.
